skin-hair-icon
Wanna get rid from this cream.
Yes ur right Dr. Pallav S its melamet Sry its a spell mistake plz sir if u have any solution regarding this plz letme know 🙏
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U may be having TSDF(topical steroid dependent face).Associated with redness, irritation, acne, photosensitivity etc.
Next Steps
Stop using the cream Go for online consultation with good photographs for proper management.
Health Tips
use sunscreen in the morning and moisturizer at night .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.